Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 158, NWS Pueblo, CO

July 15, 20204 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 6:42 PM MDT for 4 counties in Colorado. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2020, 6:42 PM MDT (00:42 UTC)
Expired
Jul 15, 2020, 7:45 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:44 PM MDTTSTM WND GST 694 S Cheraw, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS55 KPUB 160042
SVRPUB
COC011-025-061-089-160145-
/O.NEW.KPUB.SV.W.0158.200716T0042Z-200716T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
642 PM MDT Wed Jul 15 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Southeastern Crowley County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 745 PM MDT.

* At 642 PM MDT, severe thunderstorms were located along a line
  extending from near Cheraw to 10 miles southeast of North La Junta,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Cheraw,
  Blue Lake, Hasty, Arlington, John Martin Reservoir, Fort Lyon and
  Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3844 10320 3790 10280 3781 10360 3813 10385
TIME...MOT...LOC 0042Z 257DEG 20KT 3814 10354 3791 10336 

HAIL...0.88IN
WIND...60MPH
 
$$

RODRIGUEZ
3 follow-up statements
109 
WWUS55 KPUB 160058
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
658 PM MDT Wed Jul 15 2020

COC011-025-061-089-160145-
/O.CON.KPUB.SV.W.0158.000000T0000Z-200716T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
658 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY
AND NORTHERN BENT COUNTIES...

At 657 PM MDT, severe thunderstorms were located along a line
extending from near Cheraw to 10 miles south of Las Animas, moving
east at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
La Junta, North La Junta, Las Animas, Swink, Cheraw, Blue Lake,
Hasty, Arlington, John Martin Reservoir, Fort Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3844 10320 3790 10280 3782 10351 3817 10377
TIME...MOT...LOC 0057Z 257DEG 19KT 3816 10345 3792 10329 

HAIL...0.88IN
WIND...60MPH
 
$$

RODRIGUEZ
801 
WWUS55 KPUB 160127
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
727 PM MDT Wed Jul 15 2020

COC011-025-061-089-160145-
/O.CON.KPUB.SV.W.0158.000000T0000Z-200716T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
727 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY
AND NORTHERN BENT COUNTIES...

At 727 PM MDT, severe thunderstorms were located along a line
extending from near Las Animas to 13 miles south of John Martin
Reservoir, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Las Animas, Blue Lake, Hasty, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3840 10318 3790 10280 3784 10331 3822 10352
TIME...MOT...LOC 0127Z 269DEG 24KT 3813 10320 3789 10304 

HAIL...<.75IN
WIND...60MPH
 
$$

KT
687 
WWUS55 KPUB 160141
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
741 PM MDT Wed Jul 15 2020

COC011-025-061-089-160151-
/O.EXP.KPUB.SV.W.0158.000000T0000Z-200716T0145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
741 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA...SOUTHEASTERN CROWLEY AND NORTHERN BENT COUNTIES
WILL EXPIRE AT 745 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3840 10318 3790 10280 3784 10331 3822 10352
TIME...MOT...LOC 0141Z 257DEG 20KT 3815 10311 3791 10295 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:08 PM MDT, 34 minutes earlier.

Area forecast discussion, Jul 15, 6:08 PM MDT, 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
608 PM MDT Wed Jul 15 2020

.UPDATE...
Issued at 606 PM MDT Wed Jul 15 2020

Quick update to the grids to incorporate latest obs and satellite
trends. Dropped El Paso and Teller Counties from the Severe
Thunderstorm Watch that remains in effect until 9 pm for the rest
of the eastern plains. Moore

&&

.SHORT TERM...(This evening through Thursday)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will affect the KCOS/KPUB area this
afternoon and then eventually move to the east and southeast
across the southeast plains. Large hail up to golfballs have
already occurred in the El Paso county region and strong storms
were moving towards the Pueblo area.

Shear values of 35 to 45 knts were noted over the region at 3 pm
with CAPE values of 1000-2000 J/KG.

Given the straight line hodographs over the region, we have had
storm splits over the area with the left turners producing the
significant hail.

In addition to the severe weather, flash flooding has occurred and
this flash flood threat will be possible in urban areas as the
storms move east and southeast.

Although the severe thunderstorm watch covers the entire region,
the best forcing will occur mainly along a line from Pueblo down
towards Springfield.

After the storms move out of the region later this evening, skies
should gradually clear over the area.

For tomorrow, some strong storms will be possible over the area
but intensity is expected to be a bit less than today as shear and
CAPE will not be as high

.LONG TERM...(Thursday night through Wednesday)
Issued at 252 PM MDT Wed Jul 15 2020

Thursday Night and Friday:

Convection will already have started by the beginning of the long
term forecast (6pm Thursday through Wednesday). The far eastern
plains look to have the best environment for severe storms during
the evening. CAPE values will be around 2000 to 2500 J/kg and 6km
bulk shear values are expected to be around 25 to 30 kts. LCL
heights are expected to be around 5kft, which isn't ideal for
tornadogenesis, but is lower than the high based "Rocky Mountain
Boomers" the southeast plains are used to. The shear values are a
little low, but the storms that develop earlier in the day will
reach the unstable environment and will intensify to strong or
severe caliber storms. Main risks will be 1 inch hail and 60 mph
winds under the strongest storms. The storms will dissipate or be in
Kansas a little after midnight on Friday.

Surface and low level winds shift to more of a westerly component
for Friday afternoon, which will dry out the atmosphere, limiting
CAPE values. The surface flow aloft will be weaker and less veering
as well, which will limit the amount of shear in the atmosphere. The
closed low over the Pacific will push some moisture towards the
western mountains and diurnal heating and wind fluctuations will
create afternoon thunderstorms over the mountains. There is a low
end flash flood risk over the Spring, Decker, Junkins, and Hayden
Pass burn scars. Though convection is expected to be isolated to
scattered, if a stronger storm does develop over the burn scars,
flash flooding may occur.

Hot temperatures make their comeback on Friday afternoon. 100F
temperatures may be observed over the far eastern plains, the mid
80s over the mountain valleys and Teller County, and the mid 70s
over Lake County.

Saturday:

Similar set-up to what is expected on Friday. Thunderstorms will be
confined mainly to the mountains. The GFS has a few of the storms
making it over the plains, but the ECMWF is less optimistic.
Soundings reveal very dry low levels, so if the storms do make it
over the plains, it'll likely just be virga. There may be a few
virga droplets that hit the ground, which I guess constitutes as
"rain". Main impacts will be gusty winds under the storms on
Saturday afternoon and evening. Hotter temperatures are expected on
Saturday afternoon. Widespread +100F are expected over the easter
plains, mid to upper 80s over the mountain valleys and Teller
County, and the mid 70s over Lake County.

Sunday:

A cold front is expected to pass over the plains Sunday morning or
Sunday afternoon. As the front moves over the plains, it'll
eventually collide with the mountains, sparking showers and
thunderstorms. The storms are expected to spread out east, but the
environment doesn't support severe storms. A strengthening surface
low will develop over western Kansas, wrapping up moisture forcing
it aloft isentropically. Some widespread showers are possible with
this outcome.

Monday through Wednesday:

The post frontal air mass will keep temperatures cooler on Monday
and Tuesday. Showers and thunderstorms are expected to stay confined
to the mountains on Monday afternoon, but will become more
widespread on Tuesday and Wednesday. Long term guidance isn't
suggesting for anything severe yet. Showers and thunderstorms will
pose a flash flood risk over the burn scars, though.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will be possible at KCOS and KPUB this
afternoon with the activity clearing the area around 00 UTC. VFR
is anticipated tonight. Thunderstorms will return to the two taf
sites tomorrow afternoon.

KALS...will see VFR conditions with -tsra and gusty winds
possible this afternoon and tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOORE
SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Wed Jul 15 2020

COZ058>089-093>099-161800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Wed Jul 15 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible along the immediate I-25
corridor this afternoon and early evening. Hail the size of
golfballs and wind gusts to 70 mph will be possible. A tornado
cannot be ruled out. The greatest threat for severe weather along
the I-25 corridor will be between 2 pm and 6 pm. The storms will
then move onto the plains and remain strong to severe, but are
expected to gradually weaken as they move to the Kansas border.

It should be noted that high resolution computer simulations show
strong storms affecting both the greater Colorado Springs area
and Pueblo areas this afternoon and early evening.

In addition to large hail and damaging winds, very heavy rain will
be possible. This rain will be capable of producing flash flooding
in the urban areas.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms are expected again on
Thursday, and a few severe storms will be possible over the
plains. The main risks from storms on the plains will be winds
over 60 mph, hail up to half dollar size, locally heavy rainfall
and frequent cloud to ground lightning. Farther west over the
mountains and interior valleys, hail up to nickel size, winds of
50 mph, brief heavy rainfall and frequent cloud to ground
lightning are possible. There will also be the possibility of
flooding of burn scars across most of the mountains on Thursday
afternoon and evening.

For Friday into the weekend, scattered afternoon and evening
thunderstorms are expected each day, with the greatest chance for
storms over the mountains. Locally heavy rainfall, frequent
lightning, small hail and wind gusts to 50 mph will be possible
with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of Interstate 25 this afternoon and early
evening. Activation may be needed as early as 2 pm.

Hodanish

In the hours before

Special weather statement, Jul 15, 3:32 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Wed Jul 15 2020

COZ087-152200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
332 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 400
PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 16 miles east of Spring Burn Scar north of Highway
160, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

LAT...LON 3759 10483 3763 10496 3782 10487 3773 10459
TIME...MOT...LOC 2132Z 213DEG 14KT 3767 10485

KTS
Local storm report, Jul 15, 3:44 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HEAVY RAIN       6 NNE COLORADO SPRINGS  38.91N 104.77W
07/15/2020  M2.25 INCH       EL PASO            CO   TRAINED SPOTTER

            RAIN ACCUMULATED IN 30 MINUTES.

&&

MJG
Local storm report, Jul 15, 4:12 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             4 WNW PUEBLO WEST       38.33N 104.81W
07/15/2020  E1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MJG
Local storm report, Jul 15, 5:46 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     FLASH FLOOD      1 WNW PUEBLO WEST       38.32N 104.77W
07/15/2020                   PUEBLO             CO   NWS EMPLOYEE

            FAST FLOWING WATER GREATER THAN 6 INCHES
            DEEP ACROSS SPAULDING.

&&
Local storm report, Jul 15, 6:09 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     FLASH FLOOD      1 NE SECURITY           38.76N 104.72W
07/15/2020                   EL PASO            CO   STORM CHASER

            SEVERAL VEHICLES UNDERWATER AND STRANDED IN
            SECURITY. WATER WAS NOT SWIFT MOVING.

&&

GH
Local storm report, Jul 15, 6:17 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HEAVY RAIN       PUEBLO WEST             38.31N 104.75W
07/15/2020  M0.94 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:34 PM MDTFlash Flood WarningPUBOtero117 min
Jul 15, 7:51 PM MDTSpecial Weather StatementPUBProwers39 min
Jul 15, 8:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jul 16, 1:13 PM MDTSpecial Weather StatementPUBCuster17 min
Jul 16, 1:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 16, 2:09 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jul 16, 2:43 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jul 16, 2:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 16, 3:24 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 16, 3:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Jul 16, 4:19 PM MDTSpecial Weather StatementPUBBent41 min
Jul 16, 4:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jul 16, 4:59 PM MDTSpecial Weather StatementPUBOtero46 min
Jul 16, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Otero36 min
Jul 16, 5:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 16, 5:55 PM MDTSpecial Weather StatementPUBBaca35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.